See Alike in...

Alike App

Browser

Naom94

657d

did you have any side effects with geodon. I take it twice a day 20mg. when I take it in the morning it makes me really sleepy 🥱 but when I take it at night it doesn't ( at night when I take i also take it with gabapentin)

Top reply
    • DanyGirl

      534d

      This past year I went through the trials of finding myself and had some real surgeries but at that time and I took my Latuda ( 40mg). It really didn't affect me like I thought. But after that we still had to take the kids away and I ended back up in a hospital with a breakdown and they put me on 60mg of Latuda. I've been on it for almost 4 years. I think it's been the best thing for me. It never gave me any chance to trials it.

    • DanyGirl

      534d

      This past year I went through the trials of finding myself and had some real surgeries but at that time and I took my Latuda ( 40mg). It really didn't affect me like I thought. But after that we still had to take the kids away and I ended back up in a hospital with a breakdown and they put me on 60mg of Latuda. I've been on it for almost 4 years. I think it's been the best thing for me. It never gave me any chance to trials it.

    • hopelessglass

      646d

      I got tired but also spikes of energy w morning dose. Mostly nausea tho. I switched to evening only and have kept that regimen for over 15 years. I still deal with only nausea, acid reflux, some dizziness. No fatigue, no increased appetite. When I took it in the am I’d basically get rushes of energy, work out, crash and take a nap. But I was throwing up from am doses, and with evening only the only problem is with my ED sometimes I’m still taking it on an empty stomach, which makes me sick the next day.

    • Gosling

      656d

      I take mine at Night both 80 and 20 geodon I've found doing that it works like a sleeping pill.too and I do much better doing both at night instead of one day one night. Ask your Dr first mind said ok cause I work ALOT and can't afford to be sleepy on the job.

    • aminal

      657d

      I had that issue when i first started it too. It's not a bad idea to monitor how long it makes you feel like this; if it's more than two weeks i suggest talking to your prescriber and asking if you could take the gabapentin in the morning.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion